Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “On a question of Tarski and a maximal theorem of Kurepa”

James Daniel Halpern

Vol. 43 (1972), No. 3, 827
Abstract

Volume 39 (1971), 145-148

Mathematical Subject Classification
Primary: 02K05
Secondary: 02K20
Milestones
Published: 1 December 1972
Authors
James Daniel Halpern